# SDR V0XD20190428003

- Difficulty date: April 15, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BOTTOM FUSELAGE AT F.S. 977.0 AT STGR 27 REPAIR GOUGED.  CORRECTIVE ACTION: REPAIRED BY REMOVEING DAMAGED REPAIR, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO:670-53-00-290 REV.E DATED 2019/01/22, REO: 670-53-00-568 REV.B DATED 2019-04-26, CRJ700 SRM 51-21-11, 51-25-06, 51-21-16, AND 51-25-16
